Global moduli for elliptic surfaces with a section

Wolfgang K. Seiler

Compositio Mathematica (1987)

  • Volume: 62, Issue: 2, page 169-185
  • ISSN: 0010-437X

How to cite


Seiler, Wolfgang K.. "Global moduli for elliptic surfaces with a section." Compositio Mathematica 62.2 (1987): 169-185. <>.

author = {Seiler, Wolfgang K.},
journal = {Compositio Mathematica},
keywords = {existence of moduli space for elliptic surface; global coarse moduli; genus; invariant theory; elliptic surfaces with a section},
language = {eng},
number = {2},
pages = {169-185},
publisher = {Martinus Nijhoff Publishers},
title = {Global moduli for elliptic surfaces with a section},
url = {},
volume = {62},
year = {1987},

AU - Seiler, Wolfgang K.
TI - Global moduli for elliptic surfaces with a section
JO - Compositio Mathematica
PY - 1987
PB - Martinus Nijhoff Publishers
VL - 62
IS - 2
SP - 169
EP - 185
LA - eng
KW - existence of moduli space for elliptic surface; global coarse moduli; genus; invariant theory; elliptic surfaces with a section
UR -
ER -


  1. Ega A. Grothendieck and J. Dieudonné: Eléments de géométrie algébrique. ISpringer Grundlehren166 (1971), III 2 Publ. Math. IHES17 (1963). Zbl0203.23301MR163911
  2. FGA Fondements de la géométrie algébrique. (extraits du Sém. Bourbaki)Sécrétariat Math., Paris (1962). Zbl0239.14002
  3. SGA I Revêtements étales et groupe fondamental, Springer Lecture Notes224 (1971). Zbl0234.14002MR354651
  4. 1. P. Deligne and D. Mumford: The irreducibility of the space of curves of given genus. Publ. Math. IHES36 (1969) 75-110. Zbl0181.48803MR262240
  5. 2. E. Formanek and C. Procesi: Mumford's conjecture for the general linear group. Adv. Math.19 (1976) 292-305. Zbl0346.20021MR404279
  6. 3. W.J. Haboush: Reductive groups are geometrically reductive. Ann. Math.102 (1975) 67-83. Zbl0316.14016MR382294
  7. 4 A. Kas: Weierstraß normal forms and invariants of elliptic surfaces. Trans. AMS225 (1977) 251-266. Zbl0402.14014MR422285
  8. 5 R. Miranda: On the stability of pencils of cubic curves. Am. J. Math.102 (1980) 1177-1202. Zbl0468.14009MR595010
  9. 6 R. Miranda: The moduli of Weierstraß fibrations over P1. Math. Ann.255 (1981) 379-394. Zbl0438.14023MR615858
  10. 7 R. Miranda: Projectively unstable elliptic surfaces. Ill. J. Math.27 (1983) 404-420. Zbl0494.14004MR698304
  11. 8 D. Mumford: Abelian varieties. Oxford (1974). Zbl0326.14012
  12. 9 D. Mumford: Stability of projective varieties. Ens. Math.XXIII (1977) 39-110. Zbl0363.14003MR450272
  13. 10 D. Mumford and J. Fogarty: Geometric invariant theory. Erg. Math.34 (1982). Zbl0504.14008MR719371
  14. 11 D. Mumford and K. Suominen: Introduction to the theory of moduli. In: F. Oort (ed.) Algebraic Geometry, Oslo1970, pp. 171-222. Wolters-Noordhoff (1972). Zbl0242.14004MR437531
  15. 12 I.R. Šafarevič: Basic algebraic geometry. Springer (1977). Zbl0362.14001MR447223
  16. 13 C.S. Seshadri: Geometric reductivity over arbitrary base. Adv. Math.26 (1977) 225-274. Zbl0371.14009MR466154
  17. 14 W.K. Seiler: Moduln elliptischer Flächen mit Schnitt, thesis, Karlsruhe (1982). Zbl0515.14020

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.